Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 67, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at May 6, 2007, 2:33 PM EDT for 6 counties in Florida; 10 counties in Georgia. It took effect at May 7, 2007, 3:58 AM EDT. It was in force for 16 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 2:33 PM EDT (18:33 UTC)
- In effect from
- May 7, 2007, 3:58 AM EDT
- Expired
- May 7, 2007, 8:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:30 PM EDT | WILDFIRE | 2 Ese Hampton, FL | A NEW WILDFIRE HAS STARTED IN EXTREME SE BRADFORD COUNTY. SIZE AND CONTAINMENT ARE UNKNOWN. AS OF 5 PM TODAY... 1,000 PEOPLE ARE BEING EVACUATED IN HAMPTON. |
| May 7, 4:30 PM EDT | WILDFIRE | 8 Nnw Fargo, GA | A FIRE NNW OF FARGO IS BEING TENDED TO BY LOCAL GA FORESTRY COMMISSION RANGERS. SIZE AND CONTAINMENT UKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1807 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 061833 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 233 PM EDT SUN MAY 6 2007 FLZ020>023-030-031-035-036-040-070900- /O.UPG.KJAX.FW.A.0072.070507T1700Z-070508T0000Z/ /O.NEW.KJAX.FW.W.0067.070507T1700Z-070508T0000Z/ /O.NEW.KJAX.FW.A.0073.070508T1700Z-070509T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 233 PM EDT SUN MAY 6 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT MONDAY DUE TO WIND AND LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO WIND AND POSSIBLE LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE WILL USHER IN WINDY CONDITIONS AND A MUCH DRIER AIRMASS. ON MONDAY... RH VALUES WILL DROP INTO THE 25 TO 35 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHERLY WINDS LIKELY GUSTING UP TO 25 MPH. TUESDAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT TUESDAY WITH SUSTAINED WINDS 15 TO 20 MPH. THUS...A FIRE WEATHER WATCH HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING FOR MONDAY AND THE FIRE WEATHER WATCH TUESDAY. $$ GAZ132>136-149>152-162>164-070900- /O.UPG.KJAX.FW.A.0072.070507T1700Z-070508T0000Z/ /O.NEW.KJAX.FW.W.0067.070507T1700Z-070508T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 233 PM EDT SUN MAY 6 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT MONDAY DUE TO WIND AND LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT MONDAY. A COLD FRONT AND LOW PRESSURE OFFSHORE WILL USHER IN WINDY CONDITIONS AND A MUCH DRIER AIRMASS. ON MONDAY... RH VALUES WILL DROP INTO THE 25 TO 35 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHERLY WINDS LIKELY GUSTING UP TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ PP
3 follow-up statements
000 WWUS82 KJAX 070758 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 358 AM EDT MON MAY 7 2007 FLZ024-025-032-037-072100- /O.EXA.KJAX.FW.W.0067.070507T1700Z-070508T0000Z/ NASSAU-DUVAL-CLAY-PUTNAM- 358 AM EDT MON MAY 7 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE WILL USHER IN WINDY CONDITIONS AND A MUCH DRIER AIRMASS. TODAY... RH VALUES WILL DROP TO AROUND 35 PERCENT WITH NORTHERLY WINDS LIKELY GUSTING UP TO 25 MPH. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>023-030-031-035-036-040-072100- /O.CON.KJAX.FW.W.0067.070507T1700Z-070508T0000Z/ /O.CON.KJAX.FW.A.0073.070508T1700Z-070509T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 358 AM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING DUE TO LOW RH AND WINDS... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE WILL USHER IN WINDY CONDITIONS AND A MUCH DRIER AIRMASS. TODAY... RH VALUES WILL DROP INTO THE 25 TO 35 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHERLY WINDS LIKELY GUSTING UP TO 25 MPH. TUESDAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT TUESDAY WITH SUSTAINED WINDS 15 TO 20 MPH. THUS...A FIRE WEATHER WATCH HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING FOR MONDAY AND THE FIRE WEATHER WATCH TUESDAY. $$ GAZ132>136-149>152-162>164-072100- /O.CON.KJAX.FW.W.0067.070507T1700Z-070508T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 358 AM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING DUE TO LOW RH AND WINDS... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE WILL USHER IN WINDY CONDITIONS AND A MUCH DRIER AIRMASS. TODAY... RH VALUES WILL DROP INTO THE 25 TO 35 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHERLY WINDS LIKELY GUSTING UP TO 25 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ PP/JTD
000 WWUS82 KJAX 071830 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT MON MAY 7 2007 FLZ032-037-080000- /O.EXB.KJAX.FW.A.0073.070508T1600Z-070508T2100Z/ /O.CON.KJAX.FW.W.0067.000000T0000Z-070508T0000Z/ CLAY-PUTNAM- 230 PM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH AND STRONG WINDS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE HAS BROUGHT WINDY AND DRIER CONDITIONS. RH VALUES WILL DROP INTO THE 20 TO 30 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHEAST WINDS GUSTING UP TO 30 MPH. TUESDAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT WITH SUSTAINED WINDS 15 TO 20 MPH. THUS...A FIRE WEATHER WATCH HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING FOR MONDAY AND THE FIRE WEATHER WATCH TUESDAY. $$ FLZ020>023-030-031-035-036-040-080000- /O.EXT.KJAX.FW.A.0073.070508T1600Z-070508T2100Z/ /O.CON.KJAX.FW.W.0067.000000T0000Z-070508T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- MARION- 230 PM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RH AND STRONG WINDS... ...FIRE WEATHER WATCH NOW IN EFFECT TUESDAY AFTERNOON DUE TO LOW RH AND STRONG WINDS... THE FIRE WEATHER WATCH IS NOW IN EFFECT TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE HAS BROUGHT WINDY AND DRIER CONDITIONS. RH VALUES WILL DROP INTO THE 20 TO 30 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHEAST WINDS GUSTING UP TO 30 MPH. TUESDAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT WITH SUSTAINED WINDS 15 TO 20 MPH. THUS...A FIRE WEATHER WATCH HAS BEEN POSTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING FOR MONDAY AND THE FIRE WEATHER WATCH TUESDAY. $$ GAZ132>136-149>152-162>164-080000- /O.CON.KJAX.FW.W.0067.000000T0000Z-070508T0000Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 230 PM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RH AND STRONG WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE HAS BROUGHT WINDY AND DRIER CONDITIONS. RH VALUES WILL DROP INTO THE 20 TO 25 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHEAST WINDS GUSTING UP TO 30 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ024-025-080000- /O.CON.KJAX.FW.W.0067.000000T0000Z-070508T0000Z/ NASSAU-DUVAL- 230 PM EDT MON MAY 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LOW RH AND STRONG WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A COLD FRONT AND LOW PRESSURE OFFSHORE HAS BROUGHT WINDY AND DRIER CONDITIONS. RH VALUES WILL DROP INTO THE 20 TO 30 PERCENT RANGE FOR AN ANTICIPATED 4 TO 6 HOURS WITH NORTHEAST WINDS GUSTING UP TO 30 MPH. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT IN COMBINATION WITH SUSTAINED 20 FOOT WIND SPEEDS OF 15 MPH OR MORE. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ MZ
000 WWUS82 KJAX 080035 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 830 PM EDT MON MAY 7 2007 FLZ020>023-030>032-035>037-040-081000- /O.EXP.KJAX.FW.W.0067.000000T0000Z-070508T0000Z/ /O.CON.KJAX.FW.A.0073.070508T1600Z-070508T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-CLAY-GILCHRIST- ALACHUA-PUTNAM-MARION- 830 PM EDT MON MAY 7 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON FOR INLAND NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. THE RELATIVE HUMIDITY HAS RISEN ABOVE 35 PERCENT IN MOST AREAS OF NORTHEAST FLORIDA. NORTHEAST WINDS WILL SHIFT TO THE NORTH AFTER MIDNIGHT AND REMAIN NEAR 10 MPH INLAND AND 15 MPH WITH GUSTS TO 25 MPH NEAR THE COAST. TUESDAY...MINIMUM RHS WILL FALL TO 30 TO 35 PERCENT WITH SUSTAINED WINDS 15 TO 20 MPH. THUS...A FIRE WEATHER WATCH HAS BEEN POSTED. $$ FLZ024-025-GAZ132>136-149>152-162>164-080100- /O.EXP.KJAX.FW.W.0067.000000T0000Z-070508T0000Z/ NASSAU-DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE- PIERCE-BRANTLEY-ECHOLS-CLINCH-CHARLTON- 830 PM EDT MON MAY 7 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE RELATIVE HUMIDITY IS EXPECTED TO REMAIN NEAR OR JUST ABOVE CRITICAL LEVELS FOR MUCH OF THE EVENING. WINDS WILL REMAIN 10 MPH INLAND THROUGH THE NIGHT...AND 15 MPH WITH HIGHER GUSTS NEAR THE COAST. $$ MKT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 6, 9:19 AM EDT, 5 hours 14 minutes earlier.
Area forecast discussion, May 6, 9:19 AM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
919 AM EDT SUN MAY 6 2007
...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON...
...NOREASTER TO BRING WINDY CONDITIONS TONIGHT THROUGH TUESDAY...
.UPDATE...BACKDOOR COLD FRONT ACROSS CENTRAL GA WILL MOVE SOUTH
TODAY BRINGING A NE SURGE OF WIND TO GA THIS AFTERNOON AND NE FL
THIS EVENING. UPPER PATTERN AMPLIFYING WITH STRONG UPPER TROUGH
DIGGING OFF THE EAST COAST. A FEW STRONG THUNDERSTORMS OVER THE
ATLANTIC WATERS THIS MORNING...WITH A FEW STRONG TO SEVERE
THUNDERSTORMS EXPECTED THIS AFTERNOON OVER LAND ALONG AND SOUTH OF
COLD FRONT AND NEAR SEABREEZE FRONT. MAIN THREAT WILL BE ISOLATED
LARGE HAIL LIKE YESTERDAY DUE TO COOLING IN MID LEVELS. 12Z JAX
MODIFIED SOUNDING SHOWS CAPE NEAR 3000 J/KG BY THIS AFTERNOON. MAY
ISSUE WIND ADVISORY IN AFTERNOON PACKAGE FOR COASTAL COUNTIES
TONIGHT DUE TO VERY WINDY CONDITIONS.
.AVIATION...INCREASING NE WINDS AT SSI THIS AFTERNOON AND AT FL TAFS
THIS EVENING BY 00Z. VFR CONDITIONS THIS MORNING WILL BECOME
MVFR/IFR IN SCATTERED TSTM ACTIVITY BETWEEN 16Z-23Z. MVFR CONDITIONS
EXPECTED TONIGHT DUE TO LOW CLOUDS BEHIND COLD FRONT.
&&
.MARINE...NE SURGE JUST NORTH OF THE WATERS WILL MOVE INTO GA WATERS
LATER THIS AFTERNOON AND FL WATERS EARLY THIS EVENING. SCA
CONDITIONS DEVELOPING WITH GALES TONIGHT.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-
MARION-SUWANNEE-UNION.
LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 8 PM EDT TUESDAY
FOR CLAY-DUVAL-FLAGLER-NASSAU-PUTNAM-ST JOHNS.
GA...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-
ECHOLS-JEFF DAVIS-PIERCE-WARE-WAYNE.
LAKE WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 8 PM EDT TUESDAY
FOR COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...GALE WARNING FROM 4 PM THIS AFTERNOON TO 8 PM EDT TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20
NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
SMALL CRAFT ADVISORY FROM 5 AM MONDAY TO 8 PM EDT TUESDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
GALE WARNING FROM 8 PM THIS EVENING TO 5 AM EDT MONDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
MZHazardous weather outlook, May 6, 10:30 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1030 AM EDT SUN MAY 6 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061600- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1030 AM EDT SUN MAY 6 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON... ...WILDFIRES CONTINUE ACROSS SOUTHEAST GEORGIA AND FLAGLER COUNTY FLORIDA... ...A FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING......LAKE WIND ADVISORY LATE THIS AFTERNOON FOR THE COASTAL AREAS......HIGH SURF AND MINOR COASTAL FLOODING POSSIBLE TONIGHT... A BACK DOOR COLD FRONT WILL MOVE THROUGH THE REGION LATE THIS AFTERNOON WITH WINDS SHIFTING TO THE NORTHEAST AND BECOMING GUSTY. ALTHOUGH AFTERNOON RELATIVE HUMIDITIES WILL BE ABOVE CRITICAL LEVELS SHIFTING AND GUSTY WINDS WHEN COMBINED WITH VERY DRY FOREST AREAS COULD RESULT IN A FIRE THREAT TODAY...PLEASE USE CAUTION IN WOODED AREAS. SOUTH OF THE COLD FRONT THE AIRMASS WILL BECOME UNSTABLE THIS AFTERNOON WITH A FEW STRONG OR EVEN SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON. THE PRIMARY THREATS WILL BE LARGE HAIL AND LIGHTNING. WINDS WILL INCREASE THIS AFTERNOON AT THE COAST BEHIND THE FRONT RESULTING IN ROUGH SURF CONDITIONS...A HIGH RISK OF RIP CURRENTS AND POSSIBLE MINOR COASTAL FLOODING INTO TONIGHT. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... INCREASING WINDS AND MUCH DRIER AIR WILL RESULT IN VERY DANGEROUS FIRE CONDITIONS THROUGH MUCH OF THE WEEK. A FIRE WEATHER WATCH IS IN EFFECT FOR MONDAY AFTERNOON...PLEASE USE CAUTION WHEN WORKING OR PLAYING NEAR WOODED AREAS EARLY THIS WEEK. INCREASING COASTAL WINDS AND SEAS WILL PRODUCE AN ELEVATED RISK OF RIP CURRENTS...ALONG WITH THE POTENTIAL FOR MINOR COASTAL FLOODING AND BEACH EROSION...THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION...SPOTTERS ARE REQUESTED TO SELF ACTIVATE SHOULD SEVERE WEATHER OCCUR IN YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK/ZIBURA
In the hours before
Special weather statement, May 6, 1:09 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 109 PM EDT SUN MAY 6 2007 FLZ033-061745- ST. JOHNS FL- 109 PM EDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN ST. JOHNS COUNTY FOR SMALL HAIL AND THUNDERSTORM WINDS UNTIL 145 PM... AT 109 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CENTERED OVER PALM VALLEY...OR NEAR PONTE VEDRA BEACH...MOVING SOUTH AT 30 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PALM VALLEY AND SAWGRASS THROUGH 145 PM EDT. SMALL HAIL...GUSTY WINDS UP TO 40 MPH...AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. ZIBURA
Local storm report, May 6, 1:37 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL ST. AUGUSTINE 29.89N 81.31W
05/06/2007 E1.00 INCH ST. JOHNS FL PUBLIC
0130 PM HAIL N ST. AUGUSTINE 29.89N 81.31W
05/06/2007 E1.25 INCH ST. JOHNS FL TRAINED SPOTTER
HAIL OCCURRED FOR PAST 5 MINUTES.
&&
MZLocal storm report, May 6, 2:29 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 PM EDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG ESPANOLA 29.51N 81.31W
05/06/2007 FLAGLER FL EMERGENCY MNGR
TREES DOWN IN ESPANOLA. WIND ESTIMATED AT 50 MILES AN
HOUR.
&&
BKERNSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:13 PM EDT | Severe Thunderstorm Warning | JAX | Columbia | 62 min |
| May 6, 3:35 AM EDT | Lake Wind Advisory | JAX | Flagler, Nassau | 12 hr |
| May 6, 5:33 AM EDT | Special Marine Warning | JAX | 117 min | |
| May 6, 5:38 AM EDT | Marine Weather Statement | JAX | 10 hr | |
| May 6, 5:49 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 9 hr |
| May 6, 7:02 AM EDT | Special Marine Warning | JAX | 118 min | |
| May 6, 9:44 AM EDT | Special Marine Warning | JAX | 2 hr | |
| May 6, 11:31 AM EDT | High Surf Advisory | JAX | Flagler, Nassau | 72 hr |
| May 6, 11:50 AM EDT | Special Marine Warning | JAX | 115 min | |
| May 6, 1:23 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 52 min |
| May 6, 1:42 PM EDT | Special Marine Warning | JAX | 93 min | |
| May 6, 2:06 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 39 min |
| May 6, 2:33 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 37 hr |
| May 6, 3:12 PM EDT | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 53 hr |
| May 6, 3:12 PM EDT | Wind Advisory | JAX | Flagler, Nassau | 37 hr |
| May 6, 4:24 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 51 min |
| May 5, 10:59 PM EDT | Severe Thunderstorm Warning | JAX | Coffee | 61 min |
| May 5, 11:27 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson | 48 min |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.